# SDR E4EB2015120710

- Difficulty date: July 24, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT OTBD SIDE OF AFT PRESS BULKHEAD WEB, BETWEEN LONGERON 10 & 11.  APPROX 2 INCHES IN LENGTH.  CUT OUT DAMAGED AREA.  HFEC SURFACE INSPECTION.  FABRICATED REPAIR DOUBLER & FILLER.  INSTALLED REPAIR DOUBLER & FILLER IAW SRM.
